# SDR RAIA00610023

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 14,866 hours, 13,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5531 - STL - ESCAPE PATH LIGHTS INOP.  MAINTENANCE RESEATED THE EMERGENCY LIGHT CONNECTOR AT P8502.
